Jump to content

Photo

Beginning To 3Rd Month (Pics!)

accutane

This topic has been archived. This means that you cannot reply to this topic.
7 replies to this topic

#1 Chase Walling

Chase Walling

    Junior Member

  • Members
  • Posts & Likes
    Posts: 29
    Likes: 1
About Me
  • Joined: 12-February 12

Posted 20 April 2012 - 02:14 PM

So, I'm starting my 3rd month of Claravis.


First month was 40mg a day.


Jumped to 80mg a day for second month.


So far, the 80mg is starting to work (I think).


Here is a pic from day one and where I am starting month 3!


My wife says it's clearing up fast, but to me I see minimal results


What do you see?


Here is the OLD PICTURE:


OLD.JPG


Here is the NEW PICTURE (starting 3rd month)


NEW.JPG



#2 nick93

nick93

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 177
    Likes: 15
About Me
  • Joined: 04-April 12

Posted 20 April 2012 - 02:36 PM

It's hard to tell because of the lighting, but it does look like your back is clearing up. I think you just have a lot of hyper-pigmentation, but that will fade with time.

Sometimes treatments can take a few months before you see any real results, especially with acne that is more resistant.

#3 Chase Walling

Chase Walling

    Junior Member

  • Members
  • Posts & Likes
    Posts: 29
    Likes: 1
About Me
  • Joined: 12-February 12

Posted 20 April 2012 - 03:22 PM

It's hard to tell because of the lighting, but it does look like your back is clearing up. I think you just have a lot of hyper-pigmentation, but that will fade with time.

Sometimes treatments can take a few months before you see any real results, especially with acne that is more resistant.


What is hyperpigmentation? And yeah, I hope whatever it is fades with time lol.

#4 gia1

gia1

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 150
    Likes: 13
About Me
  • Joined: 15-August 09

Posted 20 April 2012 - 05:46 PM

hyperpigmentation is discoloration of the skin after the acne is gone. red marks purple marks etc...

#5 Chase Walling

Chase Walling

    Junior Member

  • Members
  • Posts & Likes
    Posts: 29
    Likes: 1
About Me
  • Joined: 12-February 12

Posted 20 April 2012 - 06:38 PM

hyperpigmentation is discoloration of the skin after the acne is gone. red marks purple marks etc...


Thanks! I guess I do have a bit of that? My derm hasn't mentioned it. Only thing he's mentioned is maybe sending me to a place that does laser treatment for scars. Does Accutane help the hyperpigmentation at all or does it make it more noticable?

Also, I don't know what that scar looking thing is on the upper left part of my back. Looks like a scar from a cyst maybe? It's under the red inflamed one about 2 inches down. Looks like a deflated blister maybe?

#6 nick93

nick93

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 177
    Likes: 15
About Me
  • Joined: 04-April 12

Posted 21 April 2012 - 09:02 AM

I don't think accutane does anything to help it. The marks do fade, but it usually takes a few months before your skin looks completely even again.

#7 Chase Walling

Chase Walling

    Junior Member

  • Members
  • Posts & Likes
    Posts: 29
    Likes: 1
About Me
  • Joined: 12-February 12

Posted 21 April 2012 - 12:21 PM

I don't think accutane does anything to help it. The marks do fade, but it usually takes a few months before your skin looks completely even again.


OK cool, thanks for the info. So does anyone know if I should be more clear by now or if this is average for a complete 2 months?

#8 whoartthou1

whoartthou1

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,388
    Likes: 44
About Me
  • Joined: 06-July 12

Posted 04 December 2012 - 02:32 AM

bump. Did you ever get clear?